RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikolaev, V A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:188
Full texts:67
References:20

http://www.mathnet.ru/eng/person24689
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1977
1. I. P. Dzyub, V. A. Nikolaev, “Method of variational derivatives in the theory of spin waves at low temperatures”, TMF, 32:2 (1977),  237–246  mathnet; Theoret. and Math. Phys., 32:2 (1977), 713–720
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019